# SDR HNAA2012030200640

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Part number: MS210426
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER CORRODED ON LT WING TO FUSELAGE REAR SPAR LOWER FITTING.  R & R REAR SPAR LOWER FITTING IAW AMM 20-14-01.
